Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some theorems on integral functions with negative zeros


Authors: N. A. Bowen and A. J. Macintyre
Journal: Trans. Amer. Math. Soc. 70 (1951), 114-126
MSC: Primary 30.0X
MathSciNet review: 0040416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. A. Bowen, A function-theory proof of Tauberian theorems on integral functions, Quart. J. Math., Oxford Ser. 19 (1948), 90–100. MR 0024980 (9,577c)
  • [2] Maurice Heins, Entire functions with bounded minimum modulus; subharmonic function analogues, Ann. of Math. (2) 49 (1948), 200–213. MR 0023342 (9,341g)
  • [3] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [4] -, Le théorème de Picard-Borel et la thèorie des fonctions méromorphes, Paris, 1929.
  • [5] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142 (98a:01023)
  • [6] E. C. Titchmarsh, Proc. London Math. Soc. (2) vol. 26 (1926) pp. 185-200.
  • [7] G. Valiron, Annales de Toulouse (3) vol. 5 (1914) pp. 117-257.
  • [8] -, Thèses, Toulouse, 1914.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1951-0040416-2
PII: S 0002-9947(1951)0040416-2
Article copyright: © Copyright 1951 American Mathematical Society